# SDR AALA20040026

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N228AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49178
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ABOVE ROWS 7, 8, 9 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT ROWS 7, 8, AND 9.  SYSTEM GROUND CHECKED NORMAL OPERATION. --CLOSED--
